# SDR SWAA2015091043628

- Difficulty date: September 5, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 65,627 hours, 52,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER OVERWING LIGHT LENS LOOSE.  R & R LENS ASSEMBLY IAW AMM.
